# SDR SWIA202160113

- Difficulty date: August 7, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 37,096 hours, 23,647 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

DISPLAY COOL CAUTION MESSAGE AT 32K FEET ALONG WITH A PLASTIC BURNING SMELL.  MEL 21-24-2 / CAT: "C" DUE 8/17/2021    (FLIGHT 3540)   -DEFERRED DISPLAY COOLING FAN 1 PER MEL 21-24-2. MX ACTION COMPLIED WITH. PLACARD INSTALLED.
